# SDR ASAA2015070312446

- Difficulty date: July 3, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501202
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT TRANSITION PANEL UPPER SURFACE HAS CORROSION BS 500C+10 - 500I, WL 156, RBL 24.  ACFT GROUNDED.  REMOVED CORROSION AND CONFIRMED OUT OF LIMITS IAW SRM 53-00-53-12A-2 AT BS 500D. REMOVED CORROSION BS 500G+10 - 500I IAW SRM 53-00-53-1A-2.   WITHIN LIMITS IAW SRM 53-00-53-1A-2.   REMOVED AREA FOUND OUT OF LIMITS IAW SRM 53-00-53-2R-6.  FABRICATED A REPAIR AND APPLIED ALODINE AND PRIMER IAW SRM 53-00-53-2R-6.  INSTALLED REPAIR IAW SRM 53-00-53-2R-6-5.
